# SDR HALA2010070500298

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 31,699 hours, 6,061 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MLG "LEFT PACK TEMP" CAME ON AFTER ENGINE SHUTDOWN WHILE TOWING IN L PACK INOP LIGHT ILLUMINATED W/APU ON, APU ISOL SW ON AND L & R ISOL SWITCHES ON.  DUCT PRESS READS 30 PSI RIGHT & LEFT.  BITE CHECK LT PACK CONTROL, RAM INLET ACT FAULT.  FOUND CONNECTOR AT ACT LOOSE.  RE-SECURED CONNECTOR OPS/BITE CHECK OK.  NO FAULTS NOTED.
